MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ INFUSION ADAPTER; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ INFUSION ADAPTER; INTRAVASCULAR ADMINISTRATION SET
Model Number 515307
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported bd phaseal¿ infusion adapter had an issue with foreign material/coring.The following information was provided by the initial reporter: "now they realized white fluffy particles and one grey particle in ready drug bag after used phaseal system:protector, injector and adapter.".
 
Additional Manufacturer Narrative
H.6.Investigation: samples received for investigation, upon visual inspection no particles or damages were observed.Fragmentation testing is performed according to procedure, to evaluate any particulates generated by the injector when mated to other components after ten activations.A device history review was performed for reported lot 2006214, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this reported issue.Based on the quality team's investigation, a root cause related to our manufacturing process cannot be identified at this time.
 
Event or Problem Description

Brand Name
BD PHASEAL¿ INFUSION ADAPTER
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12682847
Report Number3003152976-2021-00704
Device Sequence Number4298006
Product Code ONB
UDI-Device Identifier00382905153075
UDI-Public00382905153075
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number515307
Device Catalogue Number515307
Device Lot Number2006214
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer11/15/2021
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown